# SDR CA961216034

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7603 · Power Lever
- Part: Power Cable
- Part number: C817225
- Condition: Severed
- Location: Firewall Attach
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) AS THE POWER LEVERS WERE ADVANCED FOR TAXI, THE RIGHT HAND ENGINE DID NOT RESPOND. INVESTIGATION REVEALED THAT THE CABLE ASSEMBLY ATTACHED TO THE PROP PITCH CONTROL HAD DETACHED DUE TO INTERNAL FAILURE AT THE ENGINE FIREWALL.
